MAUDE Adverse Event Report: ETHICON INC. DERMABOND,HVD MINI US 12; ADHESIVE, TOPICAL SKIN

ETHICON INC. DERMABOND,HVD MINI US 12; ADHESIVE, TOPICAL SKIN
Catalog Number DHVM12
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).A manufacturing record evaluation was performed for the finished device lot, and no non-conformance's were identified.Additional information was requested and the following was obtained: did the glass penetrate the user¿s skin? - no.What was done to treat the shard penetration? - nothing.Was medical or surgical intervention required? - no.Was there any special diagnostic test performed? - no.What is the status of the surgeon injury today? - no injury.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that the patient underwent an unknown ultrasound procedure on (b)(6) 2019 and topical skin adhesive was used.The adhesive tube had a shard attached to the tube.The physician was applying it and the physician's glove was cut.Case completed with another device of the same product code.There were no patient consequences reported.No device will be returned.

Brand Name
DERMABOND,HVD MINI US 12
Common Device Name
ADHESIVE, TOPICAL SKIN
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8537063
Report Number2210968-2019-80575
Device Sequence Number2431714
Product Code MPN
UDI-Device Identifier10705031203525
UDI-Public10705031203525
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K152096
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2020
Device Catalogue NumberDHVM12
Device Lot NumberMJH542
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/27/2019
Initial Report FDA Received Date04/22/2019
Patient Sequence Number1